MathSciNet Relay Station
MathSciNet bibliographic data
MR1273616 93B25 (93C35)
Ravi, M. S.; Rosenthal, J. A smooth compactification of the space of transfer functions with fixed McMillan degree. Acta Appl. Math. 34 (1994), no. 3, 329–352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement